# SDR KCSA201803121027

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N262JM
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 94,239 hours, 17,325 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR EMERGENCY SYSTEMS "RIGHT" FAILS TEST (STEP 1B) BATTERY ANNUNCIATOR.
